# SDR AWXA200601937

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 75,808 hours, 29,747 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 62279990003
- Part serial: 0004
- Condition: Failed
- Location: Cockpit
- Part time: 10,912 hours, 4,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - DURING CRUISE, CREW REPORTED THAT THE UPPER DISPLAY UNIT FAILED.  THE CREW DECLARED AND EMERGENCY AND RETURNED TO PHX.  THE PAX DID NOT BRACE, THE LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED BOTH EICAS DISPLAY UNITS AND REPAIRED A BROKEN WIRE.  EICAS DISPLAYS OPS CHECK WAS GOOD PER T/C R1B31602.  THE AIRCRAFT WAS RETURNED TO SERVICE.  DISPLAY - P/N - 622-7999-003 - S/N 2399 - TSR - 68515.
